Contracting the maximal points of an ordered convex set

Research output: Contribution to journalArticlepeer-review

1 Citation (SciVal)


The maximal points of a nonempty closed bounded convex set in a reflexive Banach spare, relative to an ordering defined by a locally uniformly convex cone, are studied. The set of maximal points is proved to be contractible, and sufficient conditions are found for it to be contractible by a homotopy with the semigroup property, or by the flow of an ordinary differential equation.
Original languageEnglish
Pages (from-to)255-264
Number of pages10
JournalJournal of Convex Analysis
Issue number1
Publication statusPublished - 2003

Bibliographical note

ID number: ISI:000185605100014


Dive into the research topics of 'Contracting the maximal points of an ordered convex set'. Together they form a unique fingerprint.

Cite this